Announcement

Collapse
No announcement yet.

19 with pain and wierd stuff going on, please help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • 19 with pain and wierd stuff going on, please help

    im 19... big into working out, health and nutrition, no steroids or anything that could possibly harm me. however about 2 months ago i finished 45 days of ZMA...a natual test booster. i work at a supplement store (kind of like GNC). Everyone, including 2 professional nutrionists that come in often says that its safe for anyone 16 and up, and im 19. Anyway, the for about 3 weeks, ive had some dull pain in my lower abdomain, right above my testicals. It it extremely noticable after i ejaculate. pain in my testis too. But some days i dont feel it at all. my right is a little bit larger than the other. no pea size lumps though. today when i came, my right testical ,i dont know how to explain this, but it kind of rose up into my body and out of my scrodum, right above the right side of my penis. scared the hell out of me. i quickly and gently pushed it back down. They are pretty sensitive, both the same, and even more sensitive after sex/masturbation... any knowledge or similar experiances would be great. i dont know weather to freak out or just let it pass... please help-thanks everyone...
    -82camino

  • #2
    Originally posted by 82camino
    im 19... big into working out, health and nutrition, no steroids or anything that could possibly harm me. however about 2 months ago i finished 45 days of ZMA...a natual test booster.
    -82camino
    Supplements can be very harmful. They are not regulated by the FDA so who knows what you're putting in your body. Go see a urologist for your symptoms and lay off supplements unless your doc knows what you're taking and it is OK with it. "Natural" does not traslate to "safe".
    Retired moderator. Husband, left I/O 16Dec2005, stage I seminoma with elevated b-HCG, no LVI, RTx15 (25Gy). All clear ever since.

    Comment


    • #3
      Originally posted by Karen
      Supplements can be very harmful. They are not regulated by the FDA so who knows what you're putting in your body. Go see a urologist for your symptoms and lay off supplements unless your doc knows what you're taking and it is OK with it. "Natural" does not traslate to "safe".
      As a good biochemist friend of mine always used to say "Bungarotoxin is natural... but that doesn't mean I would want it in my system"
      Detected mass 10-6-06, Radical left I/O 10-10-06, Stage I seminoma, 1.5 cm primary, No LV invasion, No Rete Testis Invasion... Currently on Surveillance.

      Comment


      • #4
        I agree with Karen, lay off all drugs/health additives- write down exactly what you have taken over the past 45 days, including doses- and go to your doctor.
        If your testicle rises up into your body, try sitting in a hot tub of water.
        Good luck.
        Stage III. Embryonal Carcinoma, Mature Teratoma, Choriocarcinoma.
        Diagnosed 4/19/06, Right I/O 4/21/06, RPLND 6/21/06, 4xEP, All Clear 1/29/07, RPLND Incisional Hernia Surgery 11/24/08, Hydrocelectomy and Vasectomy 11/23/09.

        Please see a physician for medical advice!

        My 2013 LiveSTRONG Site
        The 2013 Already Balders

        Comment


        • #5
          How much were you taking? you might want to taper off it, it could be that your body got acustomed to it and now that youve stopped it something isnt right.
          Get a blood test for LH, zinc, testosterone and least importantly.. estradiol. If LH is elevated then that could be your problem. Zinc is known to increase testosterone and one way to do this would be to increase LH production, if LH is elevated too high it can cause problems like this, the other way to increase testosterone would be to decrease estradiol, very unlikely but if your estradiol is heaps low it could cause problems also but I wouldnt imagine it being this at all but good to check just incase. The results could be on the other end with estradiol being too high and LH being too low.
          Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

          Comment


          • #6
            thank you...

            Thank yall for ur views, concerns and comments... a few months ago (before i was on zma) i took every supplement that i was taking and currently taking to my DR. He agreed with all the recommended doses and my choice of supplements. The ZMA was the only change. I have a regular check up in Feb. If my sympotms do not increase or lessen i was reschedule as early as possible. Whenever i go ill ask him about my LH, Zinc, Testosterone and estradiol levels. (thanks Michael112, good info)

            Could this be anything else? Anything serious? or are these just side effects from LH/estradiol embalance?
            Thanks again,
            82camino

            Comment


            • #7
              Could be a prostate infection or epididymitis.
              If the case you would probly just need a course of antibiotics.
              Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

              Comment

              Working...
              X